# SDR SWAA2023062060444

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 58,220 hours, 38,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP @ L1 DOOR; R1 OUTSIDE FLOOR LEVEL AND RH BULLNOSE @ 6DEF.<[01] REMOVED AND REPLACED FWD RT EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-06.
